# SDR ASOA2014091011201

- Difficulty date: September 7, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 29,585 hours, 20,619 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER PAX DOOR HANDLE CRACKED IN 3 PLACES ON SHAFT FITTING.  R & R PAX DOOR INNER PULL HANDLE WITH NEW IAW AMM 52-11-02.  MAJOR REPAIR IAW GMM 5-3.
